# SDR SIMA201902252001

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 30,980 hours, 27,874 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: PC251123F
- Part serial: 13323
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 16000 DESCENDING INTO SUX 115 VAC BUS OFF. WINDSHEAR INOP GPWS INOP, TERR INOP. 3 MIN LATER WARM ELECTRICAL SMELL LASTED 2 MIN THEN WENT AWAY-C/A-REMOVED AND REINSTALLED 113AZ, 223KLW IAW EMB 140 AMM 06-41-01/06-41-03. PERFORMED GVI OF INVERTER AND OPERATED INVERTER AND EGPWS COMPUTER FOR 2 HRS, NO DISC OR BURNING SMELL NOTED EXCEPT AT 2 HR MARK INVERTER FAN SEEMS TO STICK INTERMITTENTLY. PERFORMED EMB140 FIM TASK 24-20-00-810-801-A BLOCK 7.  REMOVED AND REPLACED AC STATIC INVERTER IAE EMB140 AMM 24-20-01.  OPS CK GOOD. PERFORMED ENGINE RUN IAW RRMM 72-00-00. NO ELECTRICAL SMELL NOTED. PERFORMED GVI OF EGPWS COMPUTER. NO ELECTRICAL BURNING NOTED.
